Oct 15, 2001
I am having problems keeping the 3- 200mg tablets of Rescriptor down. Is there a way to crush them? Or any other meds that can be crushed?
Response from Ms. Fields-Gardner
Crushing medications can affect their absorption and it is different from medication to medication. For best results, check with your HIV-savvy pharmacist. He or she will make sure that you have the information you need about crushing and mixing medications.
calories and working out
Hiv causes Lipoatrophy?
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Swollen Lymph Glands After Rubbing Vagina Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.